Lack of uniqueness in transport equations with a nonlocal nonlinearity

O. Diekmann, M. Gyllenberg, H.R. Thieme

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)581-591
Number of pages11
JournalMathematical Models and Methods in Applied Sciences
Publication statusPublished - 2000


  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Wiskunde en computerwetenschappen
  • Landbouwwetenschappen
  • Wiskunde: algemeen

Cite this